What is VERMIDON used for: Uses, Side Effects, Price

  • 18 September 2022
  • 35 kez görüntülendi.

Vermidon is very common in the industry of medications and with this note, patients will want to know the effectiveness of this med. It is a mediction consumed by adults for pain relief and other mild problems the body is complaining about, and its also marketed in different forms so it can be administered in all tupes of ways for all types of patients.

Althought alot of people believe that Vermidon is used for pain relief, it also has an effect on fevers, temperatures, cold and flu infections aswell.

Vermidons active ingredient is Paracetemol which also contains caffeine. The medication contains 500mg of Paracemol and 30mg caffeine. The caffeine content in the Vermidon tablet is equivalent to the caffeine in half a cup of coffee. When the recommended paracetamol-caffeine dosing regimen is combined with dietary caffeine intake, the resulting higher dose of caffeine may increase the potential for caffeine-related adverse effects such as insomnia, restlessness, anxiety, irritability, headaches, gastrointestinal disturbances and palpitations.

What does Vermidon do?

• Reliefs the pain during a females menstrual period • The pain caused by calcification • Sore throat • Migraines • Headaches • Muscle and joint pains

How should Vermidon be administered?

Adults (including the elderly) and children aged 16 years and over: Two tablets up to four times daily. Do not exceed 8 tablets in 24 hours. Children aged 12-15 years: One tablet up to four times daily. Do not exceed 4 tablets in 24 hours. Not recommended for children under 12 years. Do not take more frequently than every 4 hours.

See also  Vitamin D Deficiency: Symptoms, Causes, and Treatments

Do not take for longer than three days without consulting your doctor.

Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product. Do not exceed the stated dose. Patients should be advised to consult their doctor if their headaches become persistent. Patients should be advised not to take other paracetamol-containing products concurrently. Patients with rare hereditary problems of fructose intolerance should not take this medicine. If symptoms persist consult your doctor.

Get emergency medical help if you have any of these signs of an allergic reaction: hives, difficulty breathing, swelling of your face, lips, tongue, or throat. In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

•   severe anxiety, agitation, confusion, panic
•   easy bruising or bleeding;
•   a light-headed feeling, like you might pass out;
•   if you feel very thirsty or hot, are unable to urinate, and have heavy sweating or hot and dry skin
•   symptoms of stomach bleeding-bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds
•   high potassium-slow heart rate, weak pulse, muscle weakness, tingly feeling or
•   liver problems-nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice.

Common side effects may include: • upset stomach, heartburn • depressed mood, feeling anxious or restless or • sleep problems (insomnia)

Usually, anything purchased over the counter should only by used only for 3 days unless you have been consulting the doctor.

COMMENTS

Henüz yorum yapılmamış. İlk yorumu aşağıdaki form aracılığıyla siz yapabilirsiniz.

BİR YORUM YAZ